MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH
Catalog Number 5959480
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Scar Tissue (2060); Hernia (2240)
Date of Event 04/23/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the sepramesh ip mesh (device 1).An additional emdr was submitted to represent the ventrio st (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information received, on (b)(6) 2009 ¿ patient was diagnosed with symptomatic recurrent umbilical hernia thereby underwent open repair with implant of sepramesh ip (device 1).Per operative notes, "left slightly inferior to the umbilicus, a hernia sac was noted and reduced.The sac was dissected from the surrounding tissues.The fascial defect with prior synthetic mesh pulled away from lateral abdominal wall was noted.Adhesions between prior mesh and omentum was reduced.A sepramesh ip (device 1) was placed over the defect overlapping the prior synthetic mesh and sutured beneath the synthetic mesh.The fascia was closed and reapproximated with sutures." on (b)(6) 2012 - patient was diagnosed with recurrent incisional hernia thereby underwent open repair with implant of ventrio st mesh (device 2).Per operative notes, "the scar in the mid-abdomen was reduced and hernia sac containing herniated omentum and small intestine was resected.Two fascial defects were connected into one fascial defect and prior mesh (device 1) adherent to the anterior abdominal wall was noted.The fascial defect was reduced and reapproximated with sutures.A ventrio st mesh (device 2) was placed beneath the fascial defect and secured to the anterior abdominal wall with sutures and tacks.The wound was irrigated and reapproximated with sutures and staples." on (b)(6) 2014 - patient was diagnosed with multiple recurrent umbilical hernia and epigastric hernia thereby underwent open repair with implant of ventrio st mesh (device 3) and synthetic mesh.Per operative notes, "in the epigastric region, the palpable hernia containing omentum was reduced and synthetic mesh was placed in preperitoneal space and sutured the fascial defect with sutures.The multiple recurrent hernia at the umbilicus with scar tissue was noted.The scar tissues were excised and sac was dissected from adjacent tissues.The prior mesh (device 2) was well incorporated to the abdominal wall and another ventrio st mesh (device 3) was placed beneath the abdominal wall and sutured to anterior abdominal wall.The prior mesh (device 2) incorporated was sutured to the rectus muscle on the left completely covering the new mesh (device 3).The fascia was closed and reapproximated with sutures.".

Brand Name
SEPRAMESH IP
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24739792
Report Number1213643-2026-00397
Device Sequence Number16000299
Product Code FTL
UDI-Device Identifier00801741031816
UDI-Public(01)00801741031816(17)100628(10)WBTBS024
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K063739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2010
Device Catalogue Number5959480
Device Lot NumberWBTBS024
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale